MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY UNI TIBIAL BASE RM/LL SZ 6; PROSTHESIS, KNEE, FEMOROTIBIAL, NON-CONSTRAINED, CEMENTED, METAL/POLYMER

SMITH & NEPHEW, INC. JRNY UNI TIBIAL BASE RM/LL SZ 6; PROSTHESIS, KNEE, FEMOROTIBIAL, NON-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 71422436
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 05/08/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that five week after primary, prosthesis was explanted.Details for revision surgery unspecified.An alternative prosthesis was implanted.
 
Additional Manufacturer Narrative
The affected journey uni tibial insert, oxinium component and journey uni tibial baseplate were not returned for evaluation.Therefore a thorough product analysis could not be performed.After repeated requests, smith and nephew has been unable to obtain device details and the reason for revision.As device details were not made available, device history record review cannot be completed.Complaint history review could not be performed with any accuracy due to lack of product information.Smith and nephew has an outstanding request with the reporter for information.Without the return of the actual product involved and no batch information available, our investigation of this report is inconclusive.Our clinical analysis noted no clinical relevant documents were provided to conduct a thorough medical assessment.No medical assessment is warranted at this time.The impact to the patient beyond the revision cannot be determined at this time.No further investigation is warranted for this complaint; however we will continue to monitor for future complaints and investigate as necessary.Should the devices or additional information be received, the complaint will be reopened.

Brand Name
JRNY UNI TIBIAL BASE RM/LL SZ 6
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, NON-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8362535
Report Number1020279-2019-00754
Device Sequence Number16648589
Product Code HSX
UDI-Device Identifier00885556088395
UDI-Public00885556088395
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K102069
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71422436
Initial Date Received by Manufacturer 01/30/2019
Supplement Date Received by Manufacturer01/30/2019
Initial Report FDA Received Date02/22/2019
Supplement Report FDA Received Date05/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;